Facebook Pixel

Question in on the pill for almost a year this sept. I think I made a mistake and took EC pill

By April 1, 2015 - 8:00pm
Rate This

On Saturday up to this point I have not missed a pill. I'm having small cramps and it cannot be my period because I'm on the first week of the 9th pack of pill. Am I okay ?

Add a Comment4 Comments

Thank you Susan. I will read about lutera.

April 2, 2015 - 9:20pm

No I actually took both on the same day the pill and EC because I have intercourse on the very first pill of the 9th pack.

April 2, 2015 - 7:05am
HERWriter Guide (reply to Laila100)

Hi again!

There was no need to take EC - you are covered with just the Pill.  You are covered all the time by taking the Pill, even during the week you take no active Pills (just the placebos). If you are taking the Pill 21 days every month, taking the 7 days off and restarting a new pack after 7 days, there is never any need to use a backup to avoid pregnancy.  Read up about the Pill you are taking so that you know exactly how it works.


April 2, 2015 - 2:52pm
HERWriter Guide

Hi Laila100

Thanks for your post - I'm not sure what the issue is. Are you saying you took an EC pill instead of your regular pill? 

If so, keep taking your pills every day. Pregnancy shouldn't be an issue. These side effects may be due to the EC pill. They should be gone in a few days. 


April 2, 2015 - 5:30am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!